American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 112 of 112 found      Go to page: 1 2 3 4

[91] Jack Cuzick and Tze Leung Lai. On random Fourier series . Trans. Amer. Math. Soc. 261 (1980) 53-80. MR 576863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] D. Landers and L. Rogge. An ergodic theorem for Fr\'echet-valued random variables . Proc. Amer. Math. Soc. 72 (1978) 49-53. MR 0501293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Josef Steinebach. On a necessary conditon for the Erd\H os-R\'enyi law of large numbers . Proc. Amer. Math. Soc. 68 (1978) 97-100. MR 0461637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] J. Kuelbs and W. A. Woyczyński. Lacunary series and exponential moments . Proc. Amer. Math. Soc. 68 (1978) 281-291. MR 0461021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Harry Kesten. Erickson's conjecture on the rate of escape of $d$-dimensional random walk . Trans. Amer. Math. Soc. 240 (1978) 65-113. MR 489585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] J. Kuelbs. Some exponential moments of sums of independent random variables . Trans. Amer. Math. Soc. 240 (1978) 145-162. MR 0517296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Edward Nelson. Internal set theory: A new approach to nonstandard analysis. Bull. Amer. Math. Soc. 83 (1977) 1165-1198. MR 0469763.
Abstract, references, and article information   
View Article: PDF

[98] Michael D. Smeltzer. Subadditive stochastic processes. Bull. Amer. Math. Soc. 83 (1977) 1054-1056. MR 0458585.
Abstract, references, and article information   
View Article: PDF

[99] R. P. Pakshirajan and R. Vasudeva. A law of the iterated logarithm for stable summands . Trans. Amer. Math. Soc. 232 (1977) 33-42. MR 0455093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] David J. Aldous. Subsequences of sequences of random variables. Bull. Amer. Math. Soc. 83 (1977) 121-123. MR 0423489.
Abstract, references, and article information   
View Article: PDF

[101] Robert Chen. A remark on the strong law of large numbers . Proc. Amer. Math. Soc. 61 (1976) 112-116. MR 0420802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Harry Kesten. Sums of stationary sequences cannot grow slower than linearly . Proc. Amer. Math. Soc. 49 (1975) 205-211. MR 0370713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Stephen A. Book. An extension of the Erd\H os-R\'enyi new law of large numbers . Proc. Amer. Math. Soc. 48 (1975) 438-446. MR 0380950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] E. Dudley. The Gaussian law and the law of the iterated logarithm for lacunary sets of characters . Trans. Amer. Math. Soc. 214 (1975) 187-214. MR 0380246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] S. D. Chatterji. A subsequence principle in probability theory (applied to the law of the iterated logarithm). Bull. Amer. Math. Soc. 80 (1974) 495-497. MR 0345177.
Abstract, references, and article information   
View Article: PDF

[106] Tze Leung Lai. Summability methods for independent identically distributed random variables . Proc. Amer. Math. Soc. 45 (1974) 253-261. MR 0356194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Raymond N. Sproule. Asymptotic properties of $U$-statistics . Trans. Amer. Math. Soc. 199 (1974) 55-64. MR 0350826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] A. K. Basu. A note on Strassen's version of the law of the iterated logarithm . Proc. Amer. Math. Soc. 41 (1973) 596-601. MR 0329007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Stephen A. Book. The Erd\H os-R\'enyi new law of large numbers for weighted sums . Proc. Amer. Math. Soc. 38 (1973) 165-171. MR 0310946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] K. Bruce Erickson. The strong law of large numbers when the mean is undefined . Trans. Amer. Math. Soc. 185 (1973) 371-381. MR 0336806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] H. Fong and L. Sucheston. On unaveraged convergence of positive operators in Lebesgue space . Trans. Amer. Math. Soc. 179 (1973) 383-397. MR 0329009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] David Freedman. Some inequalities for uniformly bounded dependent variables. Bull. Amer. Math. Soc. 79 (1973) 40-44. MR 0307291.
Abstract, references, and article information   
View Article: PDF


Results: 91 to 112 of 112 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia